# SDR 20001227SH009

- Difficulty date: December 11, 2000
- Submitted: December 27, 2000
- Operation: Air carrier
- Aircraft: N787TA
- Make and model: Beech 400A
- Aircraft serial: RK260
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Contactor
- Part number: 1283840545
- Part serial: 1727
- Condition: Failed
- Location: Tail Deice Cntrl
- Part time: 762 hours
- Component: Horiz Stab Deice
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS CONTACTOR, PN 128-384054-5, WHEN INSTALLED IN THE K-251 POSITION OF THE HORIZONTAL STABILIZER DEICE SYSTEM CAUSES THE SYSTEM TO FAIL WHEN THE AIRCRAFT IS AT AN ALTITUDE THAT A  MINUS 10 DEGREES OR COLDER RAM AIR TEMPERATURE IS ACHIEVED.  (X)
